A gamma variate generator with shape parameter less than unity
Seiji Zenitani ()
Additional contact information
Seiji Zenitani: Space Research Institute, Austrian Academy of Sciences
Economics Bulletin, 2024, vol. 44, issue 3, 1113 - 1122
Abstract:
Algorithms for generating random numbers that follow a gamma distribution with shape parameter less than unity are proposed. Acceptance-rejection algorithms are developed,based on the generalized exponential distribution.The squeeze technique is applied to our method, and then piecewise envelope functions are further considered.The proposed methods are excellent in acceptance efficiency and promising in speed.
Keywords: Random number generation; gamma distribution; rejection sampling; Monte Carlo method (search for similar items in EconPapers)
JEL-codes: C1 C6 (search for similar items in EconPapers)
Date: 2024-09-30
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2024/Volume44/EB-24-V44-I3-P86.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-24-00247
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().